Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1993, Volume 48, Issue 2(290), Pages 107–164 (Mi umn1274)  

This article is cited in 27 scientific papers (total in 27 papers)

Pseudo–Riemannian manifolds with common geodesies

A. V. Aminova

Kazan State University

Full text: PDF file (2611 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:2, 105–160

Bibliographic databases:

UDC: 514.763
MSC: 53C25, 53C22, 58Dxx
Received: 13.08.1993

Citation: A. V. Aminova, “Pseudo–Riemannian manifolds with common geodesies”, Uspekhi Mat. Nauk, 48:2(290) (1993), 107–164; Russian Math. Surveys, 48:2 (1993), 105–160

Citation in format AMSBIB
\by A.~V.~Aminova
\paper Pseudo--Riemannian manifolds with common geodesies
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 2(290)
\pages 107--164
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 2
\pages 105--160

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. A. Sharipov, “The problem of metrizability of dynamical systems that admit normal shift”, Theoret. and Math. Phys., 101:1 (1994), 1218–1223  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Aminova, “Lie algebras of infinitesimal projective transformations of Lorentz manifolds”, Russian Math. Surveys, 50:1 (1995), 69–143  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Aminova, “Projective transformations and symmetries of differential equation”, Sb. Math., 186:12 (1995), 1711–1726  mathnet  crossref  mathscinet  zmath  isi
    4. R. A. Sharipov, “Metrizability of dynamical systems by a conformally equivalent metric”, Theoret. and Math. Phys., 103:2 (1995), 556–560  mathnet  crossref  mathscinet  zmath  isi
    5. A. V. Aminova, D. A. Kalinin, “$H$-projective mappings of four-dimensional Kähler manifolds”, Russian Math. (Iz. VUZ), 42:4 (1998), 1–11  mathnet  mathscinet  elib
    6. S. G. Leiko, “$p$-geodesic transformations and their groups in tangent bundles, which are induced by concircular transformations of the base manifold”, Russian Math. (Iz. VUZ), 42:6 (1998), 32–41  mathnet  mathscinet  elib
    7. Russian Math. (Iz. VUZ), 42:11 (1998), 30–38  mathnet  mathscinet  zmath  elib
    8. D. A. Kalinin, “Reduction of a pair of Hermitian forms to the canonical form”, Russian Math. (Iz. VUZ), 42:10 (1998), 44–50  mathnet  mathscinet  zmath  elib
    9. A. V. Aminova, D. A. Kalinin, “Lie algebras of $H$-projective motions of Kähler manifolds of constant holomorphic sectional curvature”, Math. Notes, 65:6 (1999), 679–683  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. S. E. Stepanov, “On the geometry of projective submersions of Riemannian manifolds”, Russian Math. (Iz. VUZ), 43:9 (1999), 44–50  mathnet  mathscinet  zmath  elib
    11. V. S. Matveev, P. J. Topalov, “Geodesic equivalence of metrics as a particular case of integrability of geodesic flows”, Theoret. and Math. Phys., 123:2 (2000), 651–658  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. A. V. Aminova, S. V. Zuev, D. A. Kalinin, “Algebraic conditions for compatibility of two metrics with a common almost complex (quaternion) structure on a manifold”, Russian Math. (Iz. VUZ), 44:7 (2000), 66–69  mathnet  mathscinet  zmath
    13. S. L. Tabachnikov, “Ellipsoids, complete integrability and hyperbolic geometry”, Mosc. Math. J., 2:1 (2002), 183–196  mathnet  crossref  mathscinet  zmath  elib
    14. S. E. Stepanov, I. G. Shandra, “Seven Classes of Harmonic Diffeomorphisms”, Math. Notes, 74:5 (2003), 708–716  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. Coron J.-M., “Some open problems on the control of nonlinear partial differential equations”, Perspectives in Nonlinear Partial Differential Equations: in Honor of Haim Brezis, Contemporary Mathematics Series, 446, 2007, 215–243  isi
    16. Volodymyr Kiosak, Vladimir S. Matveev, “Complete Einstein Metrics are Geodesically Rigid”, Comm Math Phys, 2009  crossref  mathscinet  zmath  isi
    17. Volodymyr Kiosak, Vladimir S. Matveev, “Proof of the Projective Lichnerowicz Conjecture for Pseudo-Riemannian Metrics with Degree of Mobility Greater than Two”, Comm Math Phys, 2010  crossref
    18. A. V. Aminova, N. A.-M. Aminov, “The projective geometric theory of systems of second-order differential equations: straightening and symmetry theorems”, Sb. Math., 201:5 (2010), 631–643  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    19. G. Shabbir, “A note on proper affine vector fields in non-static plane symmetric space-times”, Gravit Cosmol, 16:3 (2010), 245  crossref  elib
    20. Vladimir S. Matveev, “Geodesically equivalent metrics in general relativity”, Journal of Geometry and Physics, 2011  crossref
    21. Z. Kh. Zakirova, “On some special solutions of Eisenhart equation”, Ufa Math. J., 5:3 (2013), 40–52  mathnet  crossref  elib
    22. A. V. Borovskikh, “Eikonal equation for anisotropic media”, J. Math. Sci. (N. Y.), 197:2 (2014), 248–289  mathnet  crossref  elib
    23. A.S. Galaev, “On the de Rham–Wu decomposition for Riemannian and Lorentzian manifolds”, Class. Quantum Grav, 31:13 (2014), 135007  crossref
    24. A. Ya. Sultanov, O. A. Monakhova, “Affinnye preobrazovaniya v rassloeniyakh”, Geometriya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 146, VINITI RAN, M., 2018, 48–88  mathnet  mathscinet
    25. A. V. Aminova, M. N. Sabitova, “The General Solution of the Eisenhart Equation and Projective Motions of Pseudo-Riemannian Manifolds”, Math. Notes, 107:6 (2020), 845–856  mathnet  crossref  crossref  mathscinet  isi  elib
    26. J. Mikeš, I. Hinterleitner, N. I. Guseva, “Geodesic Maps “in the Large” of Ricci-Flat Spaces with $n$ Complete Geodesic Lines”, Math. Notes, 108:2 (2020), 292–296  mathnet  crossref  crossref  mathscinet  isi  elib
    27. V. E. Berezovskii, N. I. Guseva, J. Mikeš, “Geodesic Mappings of Equiaffine and Ricci Symmetric Spaces”, Math. Notes, 110:2 (2021), 293–296  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:705
    Full text:272
    First page:3

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021